# SDR HEEA086631

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N415A
- Make and model: Bell 412
- Aircraft serial: 36257
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Worn
- Location: Pendulum Assy.
- Part time: 814 hours
- Component: Pendulum Assy.
- Component part number: 412010216107
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR PENDULUM ASSY HAS PLAY IN BEARING. REPAIRED.
